Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RyanF

Maybe allergic to BP??

Recommended Posts

Hi everyone.. I'm not sure if this has been posted already but there's a lot to search through so i was hoping someone could just help me out...

I started breaking out about a year ago and I didn't really try anything until a few months ago when a friend recommended 'Nature's Cure'.. So I bought it from walmart and started the whole two pill a day plan. I also began to use the cream it came with by itself but found that it made me itchy and red so i stopped the cream and finished out the pill treatments, which sadly didn't work.. About a week ago I really started to look into acne and came across this wonderful sight, and about 3 days ago I started Dan's regimen with Cetaphil cleanser and lotion and On the Spot BP. I've been doing it morning and night and this morning I followed it like I had been, but this afternoon my face started getting really itchy again and now it's really rough, red, itchy, and kind of bumpy... I read the medical explanation of BP from the site and it gave normal and abnormal side affects and it seems i have some of both, so i was wondering if anyone had any insight into whether I might be allergic to this stuff or if I just need to stick it out for a few weeks and maybe it'll go away?? I'm not going to do a treatment tonight just in case though. Thanks a lot.. I appreciate any help.

RyanF

Share this post


Link to post
Share on other sites

You probably just have sensitive skin, and your skin isn't used to it. Go out and buy a moisturizer (cetaphil's moisturizer is good) but after 2 weeks or so you'll notice it won't do that as much =). For moisturizing, put it on the dry areas but don't go excessive or it can encourage acne instead of helping you skin. Goodluck!

Share this post


Link to post
Share on other sites

I also have just started using BP after many other products. My face gets quite red, itchy and feels like its stinging for a good 30 - 40 mins after application. It doesnt matter how much I use it just stings and Im only using 2.5% aswell.

Share this post


Link to post
Share on other sites

it's always a good idea to test new medication on small patch of skin first. i also followed Dan's regimen and got allergic reaction to BP. my skin became hard and crusty, red and purple, and got infected in the end. it was obvious from the look of it that it wasn't just a normal reaction to BP.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×